# SDR CALA2023041701144

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N2737U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62647
- Aircraft time: 24,673 hours, 2,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Unknown
- Location: M33407/Door L5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR L5 EMERGENCY LIGHT BATTERY PACK (M33407) LOW CAPACITY (LESS THAN 15 MINUTES) REF TO HAECO NON-ROUTINE NO.9451990, ORI GINATED BY EMP V905400, SPEC NO.B777-33-3-7019. PERFORMED BY EMP V905393 AND IDT BY EMP V907748 - REPLACED THE B ATTERY PACK M33407 & PERFORMED THE TEST OF THE BATTERY PACK. THE RESULT WAS NORMAL IAW AMM 33-51-06-960-802 REV 97.
